Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have amoebic mucous problem returning whenever I stop medicines. Can an online doctor help me ?

Dear sir, Hi! how are you. sir some advise needed, I am mahadi, 29 years, my Amoebic mucous problem when I eat eggs, milk, rich food. my novel left side pan after toilet. First time I use Metronidazole 500mg 15 days three time, Diloxanide Furoate 500mg 15 days three time, when I stop medicen again start my problem, please some advise may email address is
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi welcome to healthcare magic
you should take latest antiamoebic drug which cure from it,
keep hand wash whenever u r going to eat,
drink plenty of boiled water,
consult ur doctor
thank you
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor